MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; TT HYBRID GLENOID BASEPLATE SMALL - PEG S

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; TT HYBRID GLENOID BASEPLATE SMALL - PEG S
Model Number 1379.59.110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted component has been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained part can be performed either since product information is unknown.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026, due to cuff failure.Previous surgery was performed on (b)(6) 2020.During the revision surgery the pre-existing tt hybrid cem.Glenoid small (pn 1379.59.110) has been removed and prosthesis converted to reverse configuration implanting a new smr tt hybrid reverse baseplate (pn 1379.15.160) and smr glenosphere dia.36mm (pn 1374.09.111).No information regarding original and revised humeral components were provided.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1954.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
TT HYBRID GLENOID BASEPLATE SMALL - PEG S
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24680602
Report Number3008021110-2026-00156
Device Sequence Number9726775
Product Code PHX
UDI-Device Identifier08033390121552
UDI-Public8033390121552
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1379.59.110
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale